# SDR SIMA20120420001

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 29,868 hours, 28,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Service Panel
- Part number: 14522747001
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CORROSION ON LAVATORY SERVICE AREA BUCKET.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EO EM-53MR-1960.  THE AIRCRAFT WAS RETURNED TO SERVICE.
